MAUDE Adverse Event Report: COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIG60AXT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Laceration(s) (1946); Sepsis (2067)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: sig60axt, tri 2.0 sig60axt 60 xtra thk 15mm (lot#: n2f0061y) sig60axt, tri 2.0 sig60axt 60 xtra thk 15mm (lot#: n2j0231y) sigpshell, sig power sigpshell control shell (lot#: unknown) sigphandle, sig power sigphandle handle (serial#: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 20 days post-operatively on an open bowel resection, the patient was readmitted to the hospital with infection and was septic due to the staple line not holding on the rectal stump.Three reloads were used and had the same issue.An open repair of rectal stump dehiscence and open repair of colotomy were performed, and suturing was performed as a staple line replacement.An antibiotic was also provided for the treatment of sepsis and the patient was admitted in the intensive care unit (icu) after procedure.
 
Event or Problem Description
It was reported that 20 days post-operatively on an open bowel resection, the patient was readmitted to the hospital with infection and was septic due to the staple line not holding on the rectal stump.Three reloads were used and had the same issue.An open repair of rectal stump dehiscence and open repair of colotomy were performed, and suturing was performed as a staple line replacement.An antibiotic was also provided for the treatment of sepsis and the patient was admitted in the intensive care unit (icu) after procedure for seven days.
 
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25021704
Report Number1219930-2026-02804
Device Sequence Number21406210
Product Code GDW
UDI-Device Identifier10884521543591
UDI-Public(01)10884521543591(17)270531(10)N2F0061Y
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG60AXT
Device Catalogue NumberSIG60AXT
Device Lot NumberN2F0061Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown